# SDR AALA201705129029

- Difficulty date: May 8, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 100,203 hours, 16,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT BELLY HAS A 1 INCH CRACK BELOW THE AFT CARGO FLOORING OPENING AT BS 1219, STRINGER 39L.  REPAIRED IAW SRM 53-00-01-2R-1.  AIRCRAFT WAS GROUNDED.
